Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Proper mappings and dimension


Author: James Keesling
Journal: Proc. Amer. Math. Soc. 29 (1971), 202-204
MSC: Primary 54.70
DOI: https://doi.org/10.1090/S0002-9939-1971-0286085-6
MathSciNet review: 0286085
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note it is shown that if W is the long line and f is a proper mapping of $ W \times [0,1]$ into Y, then $ \dim Y \geqq 2$. This answers a question raised by Isbell.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0286085-6
Keywords: Dimension, proper mapping, locally compact space
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society